# SDR ASOA201001394

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 COCKPIT FLOORBEAM CORRODED.  REMOVED FS280 COCKPIT FLOORBEAM ANGLE REF SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01.  INSTALLED NEW FS280 COCKPIT FLOORBEAM ANGLE REF SRM 51-42-06.
